RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grinshpon, Irina Èduardovna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:193
Abstract pages:831
Full texts:304
References:185
Associate professor
E-mail: ,

http://www.mathnet.ru/eng/person28330
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. S. Ya. Grinshpon, I. E. Grinshpon, “Normal determinability of torsion-free Abelian groups by their holomorphs”, Fundam. Prikl. Mat., 20:5 (2015),  39–55  mathnet  mathscinet; J. Math. Sci., 230:3 (2018), 377–388
2013
2. S. Ya. Grinshpon, I. E. Grinshpon, “Torsion free abelian groups normally determined by their holomorphs”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, 3(23),  23–33  mathnet
2012
3. S. Ya. Grinshpon, I. E. Grinshpon, “Determinateness of torsion-free Abelian groups by their holomorphs and almost holomorphic isomorphism”, Fundam. Prikl. Mat., 17:8 (2012),  35–46  mathnet; J. Math. Sci., 197:5 (2014), 605–613  scopus
4. I. E. Grinshpon, “Vector groups with isomorphic holomorphs”, Fundam. Prikl. Mat., 17:8 (2012),  21–30  mathnet; J. Math. Sci., 197:5 (2014), 595–601  scopus
2008
5. I. È. Grinshpon, “On the Similarity of Almost Holomorphically Isomorphic Direct Products of Torsion Free Groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2008, 2(3),  31–38  mathnet
2007
6. I. È. Grinshpon, “Normal subgroups of holomorphs of Abelian groups and almost holomorphic isomorphism”, Fundam. Prikl. Mat., 13:3 (2007),  9–16  mathnet  mathscinet  zmath; J. Math. Sci., 154:3 (2008), 284–289  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020